NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"pls. doctor how can l manage high blood pressure without medication? 2.ls it true that anti hypertensive drugs can cause kidney problems?"

    User Avatar
    A 42 years year old female asked:
    a year ago
    pls. doctor how can l manage high blood pressure without medication? 2.ls it true that anti hypertensive drugs can cause kidney problems?
    Dr. Adedayo A answered:
    a year ago
    Hello madam...there are 2 General methods to manage Hugh body based on how high.1st is life style changes like better healthier diet,exercise and looking weight,avoiding alcohol and smoking.usually this can only do so much.if this doesn't control it,then you have to use your medications. Antihypertensives hardly ever cause kidney problems.in fact certain ones like ACE inhibitors e.g lisinopril are good for the kidneys and heart when impaired.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    My daugter is just 10yrs old but she use to have stomach pains often, pls what can l do?
    Dr. Adedayo A answered:
    a year ago
    Hello madam,when you say often,does it. occur randomly or does it occur after certain foods.Does she stool normally or does stooling make it better?
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    I am feeling aching in my left arm as if there was no blood in it.I bought a blood tonic but I'm still the pain.What can i do?
    Dr. Adedayo A answered:
    a year ago
    Hello madam....sorry about this.Low blood levels doesn't typically present that way.I very much doubt that its low blood level causing that.Do you feel it from your neck or your wrist down.is it worse at any particular time of day.I suspect a trapped nerve either in your wrist or neck
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    It initially started with the neck but the pain is now more pronounced in my left arm.It vibrates as if there was no blood in it thereby causing pain.If i rested on it while asleep, i feel much pain.
    Dr. Adedayo A answered:
    a year ago
    ok...it sounds like a trapped nerve .Nerves that ocontrol how we move our andb.s. and how we feel come from our neck down into our hands.as we age,there is a tendency for the bones in our neck to start degenerating causing irritation of these nerves...what we would do is usually physiotherapy and a neckcollar for now.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Hello doctor,pls l use to have headache everymorny when l wake up, what can l do? becos at times l'll take paracetamol to get relieved.
    Dr. Adedayo A answered:
    a year ago
    Hello madam,please may I know how long this has been going on.May I know what aprt of your head is affected and does PCM make it better.? ARE YOU STRESSED AT home OR WORK? Are you on any medications.Whats your blood pressure? Please try to answer all the questions above.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    it's about 2wks now, and my blood pressure is 130/80,also l'm on antihypertensive drugs. thanks
    Dr. Adedayo A answered:
    a year ago
    Hello again ....sorry for the late reply...It's fairly a short duration ,so I'm not too worried.It's likely a stress or tension headache especially if it's at the frontal part of your head....So far you are not vomiting,having fever,neck stiffness treat symptoms,it's likely a stress related headache.Try to sleep longer hours and avoid over taking paracetamol as this can actually cause a drug induced headache.your blood pressure is quite normal,so no problems there.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Gud.aftnun doctor, pls can l add garlic to my drugs? l'm on amlodipine,,lisinopril and aspirin, and and what will be the effect?
    Dr. Adedayo A answered:
    a year ago
    Hello,130/80 is a good blood pressure. Yes you can use garlic. No known documented significant problems with that combination.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Gud. morny doctor, l asked a question since yesterday and it has not been answered. pls. answer me.
    Dr. Adedayo A answered:
    a year ago
    hello madam..that's unusual .I did answer when you asked about garlic. My reply was that Garlic is said to have antihypertensive properties.I also said your blood pressure at 130/80 is not bad at all. however, you can add Garlic to the combination if drugs if you so desire .it's not been documented to have any harmful interaction.i hope you get this reply.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    l think something went wrong, l've not seen it.pls help me to resend the answer pls.
    Dr. Adedayo A answered:
    a year ago
    I answered you again...I said you can use garlic..there is no documented adverse effect with the combination.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Hello doctor, my daughter's eye is red due to excess scratching and she has already been placed on anterllage which she has already used today,bt d eye is still red.pls what can she use again?
    Dr. Adedayo A answered:
    a year ago
    hello madam..you can continue to try the eye drops as prescribed.you can also try cetirizine syrup(zyrtec) or fexofenadine orally. also try and avoid him /her scratching.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Pls.doctor can l apply diclofenac eye drop for her she is feeling pains in the eye?pending the time l'll get the one prescribed tommorow.Thnks
    Dr. Adedayo A answered:
    a year ago
    hello,this may help with the redness and itching....if after a few days of using the medications and you still see no improvement,then you'd need to see the doctor again.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    Hello doctor, when can one stop the use of lisinopril ?because l was told that if used for more than 2yrs and not reviewed, it can cause renal failure, is it true?
    Dr. Adedayo A answered:
    a year ago
    hello madam...the chances of lisinopril causing kidney insufficiency is 0.01 percent.that means if 100 people are taking it ,1 of them may have reduced kidney function.And this is rare.the risks of not taking it are more than the risks of taking it.ideally,your doctor should check your kidney function from time to time.M maybe once a year or even less.
    Doctors avatar
    User Avatar
    A 42 years year old female asked:
    a year ago
    pls.doctor, what is the work of Aspirin added to antihypertensive drugs?
    Dr. Adedayo A answered:
    a year ago
    Hi....Aspirin is typically added to medications for hypertension to help thin the blood slightly with the aim of preventing Strokes. HENCE ,we recommend its taken daily.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app